Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Equivalence classes of block Jacobi matrices


Author: Rostyslav Kozhan
Journal: Proc. Amer. Math. Soc. 139 (2011), 799-805
MSC (2000): Primary 15A18, 15A45
Published electronically: August 13, 2010
MathSciNet review: 2745633
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The paper contains two results on the equivalence classes of block Jacobi matrices: first, that the Jacobi matrix of type $ 2$ in the Nevai class has $ A_n$ coefficients converging to $ \boldsymbol{1}$, and second, that under an $ L^1$-type condition on the Jacobi coefficients, equivalent Jacobi matrices of types $ 1$, $ 2$ and $ 3$ are pairwise asymptotic.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 15A18, 15A45

Retrieve articles in all journals with MSC (2000): 15A18, 15A45


Additional Information

Rostyslav Kozhan
Affiliation: Department of Mathematics 253-37, California Institute of Technology, Pasadena, California 91125
Email: rostysla@caltech.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-2010-10582-8
PII: S 0002-9939(2010)10582-8
Received by editor(s): December 12, 2009
Received by editor(s) in revised form: April 2, 2010
Published electronically: August 13, 2010
Communicated by: Walter Van Assche
Article copyright: © Copyright 2010 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.